# SDR IPXA2017111923701

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 65,320 hours, 12,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ESCAPE SLIDE REMOTE PRESSURE TEST LT INOP. RESECURED SWITCH IN RECEPTACLE, OPS CHECK GOOD IAW AMM 25 61 04 501.
